Would you have Leukocytosis when you have Pertussis?
Summary: there is no Leukocytosis reported by people with Pertussis yet.
We study people who have Leukocytosis and Pertussis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Pertussis and Leukocytosis >>>
Pertussis (whooping cough: a disease of the respiratory mucous membrane) (latest reports from 356 Pertussis patients)
Leukocytosis (increased white blood cells) has been reported by people with osteoporosis, high blood pressure, pain, rheumatoid arthritis, depression. (latest reports from 8,937 Leukocytosis patients)
On Jan, 19, 2015: No report is found.
Do you have Pertussis and Leukocytosis?
You are not alone! Join a mobile support group:
- support group for people who have Leukocytosis
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- What is the cause of chronic leukocytosis
Can chronic leukocytosis and eosinophilia last for 9 years?
- Has anyone developed myastenia gravis after botox for migraines
I have many auto immune problems and severe migraines. the doctors have tried everything that my medications and allergies will allow. then we tried botox. by the second set of injections i was having trouble holding my head up and swallowing. he avoided the paraspinal area after that but continued with injections. the botox greatly improved my headaches but drastically changed other areas. i can no longer dive due to double vision, i can hold my head up and still for only short window, my eyelids roop and one eye will stray off and come back in line. i have a difficult time eating really solid food. i of course stopped botox and got another neurologist. she said i have myasthenia gravis triggered by botox.
More questions for: Pertussis, Leukocytosis
More reviews for: Pertussis, Leukocytosis
Comments from related studies:
From this study (3 years ago):
My son (12) had pertussis and was prescribed Symbicort to help rebuild his lungs. He developed dizziness, blurred vision, and visual hallucinations (psychotic disorder). All medication were stopped immediately. The dizziness and blurred vision subsided in a few days but the psychosis had persisted for months. This has caused him to miss months of school, sleeping problems and general fear mostly at night.
From this study (3 years ago):
Leukocytosis - high wite blood cells with leg swelling
From this study (4 years ago):
K Pegram on Jun, 30, 2011:
I have been taking tamsulosin for about two years now. I've noticed a more pronounced heart beat in my abdomen that grows more prominent going down toward my belly button. I have a sneaking suspension I have an abdominal anurism that this has been caused by tamsulosin.
I discovered some reports and studies in rats regarding the affects upon the prostrate and aorta.
Didn't understand anything because of all the medical jargon. I'm seeing my doctor tomorrow after having a CAT scan done two days ago.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.